# SDR CALA2018082701847

- Difficulty date: August 23, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 55,930 hours, 24,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY LEFT FAILED AN EMERGENCY LIGHT TEST.  REMOVED AND REPLACED THE BATTERY IAW AMM 33-51-38. OPS CHECKED GOOD.
